# SDR HALA2016042100139

- Difficulty date: April 21, 2016
- Submitted: April 28, 2016
- Operation: Air carrier
- Aircraft: N380HA
- Make and model: Airbus A330-243
- Aircraft serial: 1104
- Aircraft time: 26,417 hours, 4,397 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 14-16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF POSSIBLE CORROSION ON FLOOR STRUCTURE AT BS 11645, FR 14B, 2099, FITTING AND BS 12828, FR16A, 2100.  CORROSION REMOVED FROM GIRT BAR FITTING STRUCTURE. RII OF REMOVED CORROSION CARRIED OUT IAW GMM VOL 2, CHAP 5, ASSESSED AS OUT OF LIMITS, LEVEL 2, IAW SRM 51-11-00, REV 89, NO LIMITS EXIST. PART REPLACEMENT REQUIRED. GIRT BAR FITTINGS REMOVED, ATTACHMENT STRUCTURE BRACKETS REPLACED IAW SRM 51-72-11, REV 89 AND DWG F53113392000 RII OF REPLACED ATTACHMENTS CARRIED OUT IAW GMM VOL 1, CHAP 5. WORKMANSHIP AND CONFORMITY SATISFACTORY.  GIRT BAR FITTINGS RE-INSTALLED IAW AMM 52-11-31 REV 52.02. RII OF FITTING INSTALL CARRIED OUT IAW HAL GMM VOL 1 CHAP 5. ADJUSTMENT AND TESTING CARRIED OUT IAW AMM 52-11-00-820-801-A, REV 52.02, RII OF RIG AND OPERATION CARRIED OUT IAW GMM VOL 1, CHAP 5.  RIG AND TESTING SATISFACTORY.  RII OF DOOR ARMING SYS C/O.  ALL PINS REMOVED.
